Trinidad and Tobago
A 20-year-old female asked:
Im taking paxil (paroxetine) 20mg and is noticing a milky discharge from the breast..is this a side effect from the paxil (paroxetine)?
2 doctor answers • 3 doctors weighed in
A Verified Doctoranswered
41 years experience
Yes, it can occur: See your doctor for a work-up to make sure and discuss treatment options.
Created for people with ongoing healthcare needs but benefits everyone.
4.8k viewsReviewed >2 years ago
Psychiatry 26 years experience
64 viewsReviewed >2 years ago
Last updated Jul 4, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.